# SDR UALA2009081102459

- Difficulty date: August 10, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 71,378 hours, 11,630 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 2013
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GEN ISSUE.  APU INOP ELECTRICAL.  UNABLE TO LOAD GENERATOR.  CREW COMMENTS:  APU GEN TRIPPED OFF.  WILL NOT RESET.  REPLACED GENERATOR.  ALL OPS AND CHECKS OKAY.
